# SDR AALA201803209028

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 9,660 hours, 1,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER ASSIST SYSTEM DOOR 2L INOPERABLE. MAINTENANCE REPLACED THE BATTERY PACK PER AMM 52-12-20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
